# SDR CALA2025042404180

- Difficulty date: April 17, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,671 hours, 18,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNT ODOR COMING FROM FWD OVERHEAD GASPER. ELECTRICAL SMELL. FOUND FWD GALLEY WORK LIGHT BALLAST BURNT. GALLEY OVERHEAD LIGHT HAS BURNT SOCKET. NEEDS REPLACEMENT. NO BARE ELECTRICAL CONNECTIONS EXPOSED. REMOVED LAMP. INSTALLED PLACARD. PULLED AND CAPPED GALLEY LIGHT CIRCUIT BREAKER E10 ON P92. AFT GALLEY LIGHTS OK. UPDATE FOR SMELL/ODOR FORM TOMC APPROVED OK TO CARRY LENS HAS STRIPPED SCREW, NOT ENOUGH TIME TO REMOVE. UPDATING LABOR HOURS. REPLACED LIGHT ASSY AND BALLAST. OP CHECK GOOD.
